# SDR C2XA05SH119

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 12,073 hours, 9,213 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 14569000425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT AILERON HAS TWO AREAS OF DELAMINATION AND CRACKS ON LOWER INNER SKIN AT HINGE POINT.  MAINTENANCE REPAIRED THE TWO AREAS OF DELAMINATION AND CRACK ON LOWER INNER SKIN AT HINGE POINT IN THE LT AILERON IAW EC5750-01260.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
